Контакты

Адрес: Россия, 362027, Владикавказ,
ул. Маркуса, д. 22
Тел.: (8672) 53-21-00
E-mail: backoffice@smath.ru

 

Яндекс.Метрика

Публикации

Фильтр
Название:
Год издания:  по 
Тип публикации:
  

  • Nikonorov Yu.G. On some properties of the normalized Ricci flows on generalized Wallach spaces // В сб. статей междун. конф. «Ломоносовские чтения на Алтае: фундаментальные проблемы науки и образования», Барнаул : Изд-во Алт. ун-та, 2014. С.243-248

  • Nikonorov Yu.G., Asymptotic behavior of support points for planar curves. Preprint, 2010, arXiv:1007.0122.

  • Nikonorov Yu.G., Geodesic orbit manifolds and Killing fields of constant . Preprint, 2011, arXiv:1104.2664 (http://arxiv.org/abs/1104.2664)

  • Orlova N.S. Modelling of vibrofluidized bed dynamics between two shelves using KTGF // Waves and vortices in complex media: 4-th International Scientific School of Young Scientists, November 26-29, 2013, Moscow. – M.: MAKS Press, 2013. P. 30-33.

  • Osipenko K. Yu. Extremal problems for the generalized heat equation and optimal recovery of its solution from inaccurate data// Optimization. 2011. Vol. 60, No. 6. P. 755-767

  • Pliev M. Narrow operators on lattice-normed spaces// Cent. Eur. J. Math. 2011. Vol. 9, No. 6. P. 1276-1287

  • Pliev M. Strict and Uniform Convexity of the Measurable Section Spaces // Int. Journal of Math. Analysis. 2012. Vol. 6, No. 14. Р. 687-694.

  • Pliev M., Popov M. Dominated Uryson operators // Int. Journal of Math. Analysis. 2014/ Vol. 8, No. 22. P. 1051-1059.

  • Pliev M., Popov M. Narrow orthogonally additive operators // Positivity. 2014. Vol. 18, Issue 4. P. 641-667

  • Pliev М.А., Ben Amor M.A. Laterally Continuous Part of an Abstract Uryson Operator // Int. Journal of Math. Analysis. 2013. Vol. 7, № 58. Р. 2853-2860.

  • Pliev М.А., Popov M.M. Narrow orthogonally additive operators, Positivity DOI 10.1007/s11117-013-0268-y

  • Samko N.G., Vakulov B.G. Sрherical fractional and hypersingular integrals of variable order in generalized H\"older spaces with variable characteristic. Mathematische Nachrichten. 2011. Vol. 1, No. 2. P. 560-583

  • Sharapudinov I.I. Approximation Properties of the Valle-Poussin Means of Partial Sums of a Mixed Series of Legendre Polynomials // Mathematical Notes, V. 84, № 3, pp. 417-434, 2008.

  • Sharapudinov I.I., Sharapudinov T.I. Mixed Series of Jacobi and Chebyshev Polynomials and Their Discretization // Mathematical Notes. 2010. Vol. 88, No. 1. P. 112-139.

  • Smirnov E.I., Berezhnoj E. Countably semiadditive functionals and the Hardy-Littlewood maximal Operator // Studies in Mathematical Sciences. V.7, N2 (2013), Canada, p.55-60

  • Stukopin V. On representations of Yangian of Lie Superalgebra A(n,n) type // Journal of Physics: conference series. 2013. V. 411, issue 1. P. 012027.

  • Stukopin V. Twisted Yangians, Drinfel’d approach // Journal of Mathematical Sciences. 2009. V. 161, No.1, P. 143-162.

  • Stukopin V. Yangian of the strange Lie Superalgebra of Qn-1 type, Drinfeld approach // Symmetry, Integrability and Geometry: Methods and Applications.–2007.– № 3.

  • Uglich P.S. On the inverse coefficient problem for the transversally inhomogeneous elastic layer // Advanced Problems in mechanics Proceedings of the XLI Summer School-Conference. Saint Petersburg. 2013. P. 597-604.

  • Uglich P.S. On the inverse coefficient problem for the transversally inhomogeneous elastic layer // Proceedings of Summer School-Conference «Advanced Problems in Mechanics». 2013. P. 597-604.


101 - 120 из 951
Начало | Пред. | 1 2 3 4 5 6 7 8 9 10 11 | След. | КонецВсе

 
  | Новости | Общие сведения | Нормативные документы | Структура | Научная деятельность | Образовательная деятельность | Издательство | Библиотека | Вакансии |  
© 1999-2017 Южный математичкский институт, создание сайта - студия "Рувас".